# SDR REXA2019101491461

- Difficulty date: October 9, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: BA670316737
- Condition: Missing
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING INSERT ON FLOOR PANEL  282JRF AT AFT CARGO COMPARTMENT.   THE FLOOR PANEL  WAS REPLACED FOR NEW ONE IAW AMM 53-00-47.
